# SDR AALA202307107004

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A320*
- Aircraft serial: 6264
- Aircraft time: 28,688 hours, 11,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT COMING LOOSE UNDER 28C SEAT AND IS INOPERATIVE. REPLACED LIGHT ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
